# SDR YENA20121112642

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 10,600 hours, 6,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6403 MSY-BNA, DURING HEAVY MAINTENANCE CHECK FOUND FWD CABIN FRAME 17 CROSSBEAM HAS CORROSION ON RIGHT SIDE.  MAJOR REPAIR P/N 170-21769-403.  REPAIRED BY BLEND, MANUFACTURE L ANGLES, SHIMS, CUTOUT BLENDED AREAS, HFEC INSPECT.  LAY OUT FASTENER PATTERNS TO ALL PARTS, ALODINE, PRIME IAW EC E12-701-01.
